# SDR CALA2017070902121

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 62,256 hours, 21,438 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: 4187
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 50,618 hours, 18,116 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, E, F

## Discrepancy

INITIALLY NR 1 ENGINE OVERHEAT LIGHT CAME ON EARLY DURING DELAYED NR 1 ENGINE START.  THEN 3 FIRE WARNINGS.  DISCHARGED BOTH FIRE BOTTLES. DEBREIF OF FLT CREW SAID NO. 1 ENG. STARTER HAD REMAINED ENGAGED AND CAUSED AN OVERHEAT CONDITION ON #1 ENG.  REMOVED AND REPLACED THE NR 1 ENGINE STARTER IAW AMM 80-11-01-400-801 AND START VALVE IAW 80-11-03-400-801 AS A PRECAUTION DUE TO REPORTS THAT STARTER STAYED ENGAGED AFTER ENGINE START.  NR 1 ENGINE STARTS AND RUNS NORMAL,  NO PROBLEMS NOTED.
